Skip to Main content Skip to Navigation
Journal articles

Hausdorff, Large Deviation and Legendre Multifractal Spectra of Lévy Multistable Processes

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01089482
Contributor : Ronan Le Guével <>
Submitted on : Monday, December 1, 2014 - 6:25:00 PM
Last modification on : Saturday, May 1, 2021 - 3:52:21 AM
Long-term archiving on: : Monday, March 2, 2015 - 1:37:46 PM

Files

Multistable_Spectrum.pdf
Files produced by the author(s)

Identifiers

Citation

Ronan Le Guével, Jacques Lévy Véhel. Hausdorff, Large Deviation and Legendre Multifractal Spectra of Lévy Multistable Processes. Stochastic Processes and their Applications, Elsevier, 2020, 130 (4), pp.2032-2057. ⟨10.1016/j.spa.2019.06.007⟩. ⟨hal-01089482⟩

Share

Metrics

Record views

666

Files downloads

346